Drug interactions between bisacodyl and Zofran
Interactions between your drugs
Applies to: Zofran (ondansetron) and bisacodyl
Ondansetron can cause an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. The risk is increased if you have low blood levels of magnesium or potassium, which can occur with bowel cleansing preparations or excessive use of medications that have a laxative effect. Do not exceed the dose and duration of use of bisacodyl recommended on the product label or prescribed by your doctor. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications. In addition, you should let your doctor know if you experience signs and symptoms of low magnesium or potassium blood level such as weakness, tiredness, drowsiness, dizziness, confusion, tingling, numbness, muscle pain, cramps, nausea, or vomiting. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.